A boundary point lemma for Black-Scholes type equations

Ekström, Erik and Tysk, Johan (2006) A boundary point lemma for Black-Scholes type equations. Communications in Pure and Applied Analysis, 5 (3). pp. 505-514. ISSN 1386-923X

[img] PDF
reg.pdf
Restricted to Repository staff only

Download (179kB)
Official URL: http://www.aimsciences.org/journals/displayPapers....

Abstract

We prove a sharp version of the Hopf boundary point lemma for Black-Scholes type equations. We also investigate the existence and the regularity of the spatial derivative of the solutions at the spatial boundary.

Item Type: Article
Uncontrolled Keywords: Hopf boundary point lemma, parabolic equations, degenerate equations, Black-Scholes equation
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 35 Partial differential equations
Depositing User: Dr Erik Ekström
Date Deposited: 23 May 2006
Last Modified: 20 Oct 2017 14:12
URI: http://eprints.maths.manchester.ac.uk/id/eprint/294

Actions (login required)

View Item View Item